# SDR UALA2013012900538

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 68,350 hours, 9,617 cycles
- Engine: Pwa PW40903
- System (JASC): 3810 · Potable Water System
- Part: Clamp
- Part number: 14C3308
- Condition: Broken
- Location: Potable Water Sy
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND CLEAR WATER LEAKING FROM LEFT SIDEWALL OF FWD CARGO BAY AT BS 800.  FOUND Y FITTING CLAMP BROKEN ON POTABLE WATER DRAIN LINE 478W3150-108 INSIDE LEFT SIDEWALL AT STA 800.  REPLACED CLAMP ASSY PCN 023-1516, SVC POTABLE WATER, OPS CHECKED NORMAL.  NO LEAKING FOUND.
